Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

Does Hiv Cause Body Pain All Over

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Lipodystrophy, Body Changes and HIV/AIDS

Table of Contents What Is Lipodystrophy? Body Shape Changes Metabolic Complications What Causes Lipodystrophy? Can Lipodystrophy Be Treated? Caring for Yourself What Is Lipodystrophy? Lipodystrophy means abnormal fat changes. It is used to describe a number ofchanges in body fat that are experienced by many people living with HIV (HIV+).Lipodystrophy can also include changes in fat and sugar levels in the blood ofHIV+...
Ask the Experts

HIV worry has caused my body to fall apart (JUST MADE A DONATION OF 70$)

Thank you for all that you do, Doc.I had protected oral and vaginal sex with a sex worker in Spain on the 7-8th of June. Since then, I have had some STD tests done. My initial symptoms included frequent urination but that went away after a week and...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi Worried in Moscow,Protected sex is indeed protected, assuming the latex or polyurethane condom was used properly and did not fail (break). Consequently, your HIV-exposure risk is essentially nonexistent (assuming you meet the above conditions). A... Read more »

hiv and one sided body pain

For approx 4 years I have complained about pain in one side of my body (right) from the shoulder to the foot that feels like joint pain. My leg is heavy feeling and my elbow is unable to withstand more than a few pounds. I have had an MRI and will...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Diagnosis seems elusive from the information you have provided. I would seek consultation from a good clinical neurologist . KH... Read more »

does masturbation causes pimples on face and body?

doctor to say frankly i am sick of pimples appearing on my face and even on my back.i masturbate twice a week or smtims more than that.i heard from alot of people that pimples appear because of masturbation.it makes me feel ashamed n i dont go out...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi,If masturbation caused pimples, I doubt any of us would have clear complexions! Masturbation does not cause pimples. See below.For evaluation and treatment, I would suggest you see a dermatologist.I would also strongly recommend you quit smoking... Read more »

body pains

i am positive for 2years now with HIV and gental herpes.i'm 22yrs old.an explaination cannot be given as to why there are times that i get body pains with a slight fever. my CD4 in my last check up was 340 i cannot remember my VL. are there any...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
I assume you are under the care of an experienced HIV provider who has done a full history and physical examination and laboratory evaluation to assess what could be causing your pain. You don't mention which HIV medications you are taking.... Read more »
Connect With Others

fever and body pain after 4 and 7 and month -ve?

Posted by Anonymous, 2 Replies
So I know what I'm gonna hear from you guys. I have tested negative and this is not the cause of my fever or body pain. I've had dry throat, trouble swalloing, fever, body pain, headaches, tiredness after testing negative at 4 and months. Any change... Read more »

Can anxiety cause armpit and neck pain/stinging?

Posted by 333, 2 Replies
Hi all,

Can anyone tell be if severe anxiety can cause stinging pain in both armpits and at the back of the neck? Did anyone here experience that? Read more »

Joint Pain caused by liver, HIV, meds, arthritis?

Posted by ScotCharles, 3 Replies
Has anyone experienced joint pain that was diagnosed as relating to either HIV or the meds? Don't laugh now, but my elbows are warm to the touch, and I have a burning pain in them. I have liver problems which cause my right shoulder and the right... Read more »

The Body site has changed

Posted by notinterested, 5 Replies
For the past few weeks I've been thinking about this and so I thought I'd share. When I first came to this site a few years ago, I really enjoyed it. I thought the support was wonderful and some of the stories were inspiring. Now I come to this site... Read more »